Local gradient estimates of solutions to some conformally invariant fully nonlinear equations

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

We establish local gradient estimates to solutions of general conformally invariant fully nonlinear second order elliptic equations. To cite this article: Y.Y. Li, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

Original languageEnglish (US)
Pages (from-to)249-252
Number of pages4
JournalComptes Rendus Mathematique
Volume343
Issue number4
DOIs
StatePublished - Aug 15 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local gradient estimates of solutions to some conformally invariant fully nonlinear equations'. Together they form a unique fingerprint.

Cite this